# SDR DALA1228026818

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, STA 324.0 UNDER GALLEY BEAM,  BL0-TO CUSP LINE, CONDITION: CORROSION LOCATION FWD WET AREA POS: CN REPAIRED PER ERA 501777-14 PRI REV 3.  REPAIRED PER ERA501777-14 PRI REV4 PRI 501777-14 REV 4 MATCHES ERA 501777-14 REV ORIG.
